Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Feels light headed and dizzy, achy body. Took tylenol. Headache subsided. Flu? Any advice? is light headed dizzy...aches all over body...especially neck, back and elbows and knees...took Tylenol 2 hours ago....headache subsided, but still very light headed and weak...she is 69 and obese 230lbs 5 -3 ...should I be overly concerned based on her symptoms, or is this more like the flu? Temp with digital thermometer on forehead is 100.0 degrees F...would appreciate advice as I feel helpless as she is in a lot of pain and miserable yet refuses to go to doctor...
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  333
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dietitian & Nutritionist 's  Response
Hi your mom is highly obese. The headache may be because of high blood pressure. My advice will be better take her to dr and get her blood pressure checked. As she is obese do get her body profile done with ecg and 2decho. By the time you can safely give her disprine or paracetamole for temperory relief. Bye and take care fear.
Answered: Thu, 19 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor